Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 12
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ćwiszewski, Aleksander and Kryszewski, Wojciech 2010. On a generalized Poincaré-Hopf formula in infinite dimensions. Discrete and Continuous Dynamical Systems, Vol. 29, Issue. 3, p. 953.


    O’Regan, Donal 2010. Lefschetz fixed point theorems in generalized neighborhood extension spaces with respect to a map. Rendiconti del Circolo Matematico di Palermo, Vol. 59, Issue. 2, p. 319.


    O'Regan, Donal 2009. Fixed point theory for extension type maps in topological spaces. Applicable Analysis, Vol. 88, Issue. 2, p. 301.


    O’Regan, Donal 2009. Fixed point theory for permissible extension type maps. Rendiconti del Circolo Matematico di Palermo, Vol. 58, Issue. 3, p. 477.


    O’Regan, Donal 2009. Asymptotic Lefschetz fixed point theory for ANES(compact) maps. Rendiconti del Circolo Matematico di Palermo, Vol. 58, Issue. 1, p. 87.


    O’Regan, Donal 2009. The fixed point index for compact absorbing contractive admissible maps. Applied Mathematics and Computation, Vol. 215, Issue. 5, p. 1975.


    Park, Sehie 2008. Compact Browder maps and equilibria of abstract economies. Journal of Applied Mathematics and Computing, Vol. 26, Issue. 1-2, p. 555.


    Agarwal, Ravi P. Kim, Jong Kyu and O’Regan, Donal 2005. Fixed point theory for composite maps on almost dominating extension spaces. Proceedings Mathematical Sciences, Vol. 115, Issue. 3, p. 339.


    P. Agarwal, Ravi O'Regan, Donal and Park, Sehie 2002. FIXED POINT THEORY FOR MULTIMAPS IN EXTENSION TYPE SPACES. Journal of the Korean Mathematical Society, Vol. 39, Issue. 4, p. 579.


    Xieping, Ding 1999. The best approximation and coincidence theorems for composites of acyclic mappings. Applied Mathematics and Mechanics, Vol. 20, Issue. 5, p. 485.


    Lin, Tzu-Chu and Park, Sehie 1998. Approximation and Fixed-Point Theorems for Condensing Composites of Multifunctions. Journal of Mathematical Analysis and Applications, Vol. 223, Issue. 1, p. 1.


    Park, Sehie and Kang, Byung Gai 1998. Generalized variational inequalities and fixed point theorems. Nonlinear Analysis: Theory, Methods & Applications, Vol. 31, Issue. 1-2, p. 207.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 41, Issue 3
  • June 1990, pp. 421-434

The coincidence problem for compositions of set-valued maps

  • H. Ben-El-Mechaiekh (a1)
  • DOI: http://dx.doi.org/10.1017/S000497270001830X
  • Published online: 01 April 2009
Abstract

The main purpose of this work is to give a general and elementary treatment of the fixed point and the coincidence problems for compositions of set-valued maps with not necessarily locally convex domains and to display, once more, the central rôle played by the selection property.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      The coincidence problem for compositions of set-valued maps
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      The coincidence problem for compositions of set-valued maps
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      The coincidence problem for compositions of set-valued maps
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]G. Allen , ‘Variational inequalities, complementarity problems and duality theorems’, J. Math. Anal. Appl. 58 (1977), 110.

[2]J.P. Aubin and A. Cellina , Differential inclusion (Springer-Verlag, Berlin, Heidelberg, New York, 1984).

[8]F.E. Browder , ‘The fixed point theory of multi-valued mappings in topological vector spaces’, Math. Ann. 177 (1968), 283301.

[9]J. Dugundji , ‘An extension of Tietze's theorem’, Pacific J. Math. (1951), 353367.

[11]K. Fan , ‘Fixed point and minimax theorems in locally convex topological linear spaces’, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 121126.

[12]K. Fan , ‘Some properties of convex sets related to fixed point theorems’, Math. Ann. 266 (1984), 519537.

[18]C.W. Ha , ‘Minimax and fixed point theorems’, Math. Ann. 248 (1980), 7377.

[19]O. Hanner , ‘Retraction and extension of mappings of metric and non-metric spaces’, Ark.Mat. 2 (1952), 315360.

[21]S. Kakutani , ‘A generalization of Brouwer's fixed point theorem’, Duke Math. J. 8 (1941), 457459.

[22]V. Klee , ‘Leray-Schauder theory without local convexity’, Math. Ann. 141 (1960), 286296.

[23]M. Lassonde , ‘On the use of KKM multifunctions in fixed point theory and related topics’, J. Math. Anal. Appl 97 (1983), 151201.

[25]B. Michael , ‘Continuous selections’, Ann. of Math. 63 (1956), 361382.

[29]B. Tarafdar , ‘A fixed point theorem equivalent to Fan-Knaster-Kuratowski Mazurkiewicz's theorem’, J. Math. Anal. Appl. 128 (1987), 475479.

[31]L. Vietoris , ‘Ueber den höheren zusammenhang kompakier raume und eine kiasse von zusammenhangstrenen abbidungen’, Math. Ann. 97 (1927), 454472.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax